Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have numbness in feet and fingers. Have psoriatic arthritis. What kind of specialist to consult?

The bottoms of my feet have been numb off and on. First it was one foot, now it's both and the numb area turns white. My fingers get numb at times as well. I do have psoriatic arthritis and started a gluten free diet last month to help with this. This started before the change in my diet though. I was trying to work out and had to stop because they hurt so much. Some days it doesn't bother me, but many days they do even if I don't work out. What is the best type of doctor to see for this - derm, rheumatololigst?? Thanks so much.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness in the feet that you have is likely to be due to a nerve root compression at the level of lumbar spine. Consulting a neurologist will be helpful in proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor